Some Constructions of Affine Resolvable Designs with Unequal Block Sizes

Research Area: Volume 5,Issue 1, Jan. 2016 Year: 2016
Type of Publication: Article Keywords: Affine Resolvable Design, Balanced Incomplete Block Design, Efficiency Balanced Design, Partially Balanced Incomplete Block Design, Rectangular Design, Resolvable Design, Variance Balanced Design
  • Bharti Agrawal
  • Shakti Banerjee
  • Rashmi Awad
Journal: IJEIR Volume: 5
Number: 1 Pages: 97-102
Month: January
ISSN: 2277-5668
Some construction methods of affine resolvable balanced incomplete block designs and affine resolvable rectangular type partially balanced incomplete block designs with unequal block sizes are proposed with illustrations, which are based on the incidence matrices of the known affine resolvable balanced incomplete block designs.

Indexed By:

Our Journals

International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
Submissions open
International Journal of Agriculture Innovations and Research
ISSN(Online) : 2319 – 1473
Submissions open
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
Submissions open
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
Submissions are open.

International Journal of Artificial Intelligence and Mechatronics
ISSN(Online) : 2320 – 5121
Submissions open
International Journal of Research in Agricultural Sciences
ISSN(Online) : 2348 – 3997
Submissions open

Submission Open

"Submissions Open For Volume 10,Issue 3,May - June 2021"

Click here to submit article.........

Latest Updates

Submissions open

Submissions open


"Volume 10,Issue 3,May - June 2021"

Published Papers

Accepted Papers are published in

1. Recently Published Issue.

"Volume 10, Issue 2, Mar. - Apr. 2021"


Dear Authors

Once author receives paper id, please always mention it in subject of your mail.

"Submissions Open"

Message for Authors